| Catalog Number |
20073770 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nodule (4551)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 3 syringes of juvéderm® volux¿ xc to the jawline as well as juvéderm® voluma® xc and an unspecified juvéderm® ultra product.Patient developed swelling and pain that "comes and goes" at the injection site of juvéderm® volux¿ xc.Hcp noted nodules are more present on the left side than the right side and appear to be roughly 2.5cm x 0.5cm.Symptoms are ongoing.This relates to juvéderm® volux¿ xc.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 3 syringes of juvéderm® volux¿ xc to the jawline as well as 1 syringe of juvéderm® voluma® xc and 1 syringe of juvéderm® ultra xc.Patient developed swelling and pain that "comes and goes" at the injection site of juvéderm® volux¿ xc (along the post jowl to the mandibular angle bilateral).
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a2, a5, a6, b5, d6a, h4, h8.